# SDR DALA2023040602714

- Difficulty date: March 31, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 85,238 hours, 16,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 CATERING REPORTS DOOR 1R BROKEN LATCH PAWL. CORRECTIVE ACTION: R/R 1R LCO PAWL PER B767-400 AMM 52-11. OPS CHK NML NO DEFECTS NOTED. C/W SECTION II PERMENANT REPAIR PER ERA 607581-14 REV ORIG. (4774534)
